# SDR ASAA2014041607650

- Difficulty date: April 16, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 30,284 hours, 9,693 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT STABILIZER LOWER SKIN 3` OTBD OF STA 92.70 FWD OF AFT SPAR LENGTH MARKED AT 1.950L, NR 3.  ACFT GROUNDED.  CUTOUT CRACK IAW SRM 55-10-01-2R REPAIR 11.  REPAIR DOUBLER AND FILLER FABBED AND INSTALLED ON G206255.
